MAUDE Adverse Event Report: VYAIRE MEDICAL 3100A VENT,115V,60HZ,DOM; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL 3100A VENT,115V,60HZ,DOM; VENTILATOR, HIGH FREQUENCY
Catalog Number 768901
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that this unit powered off while on a patient.No harm reported.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
Additional information received indicates that a vyaire medical fse (field service engineer) was able to go on customer site and resolve the customers issue.
 
Additional Manufacturer Narrative
H3: resolved: while conducting a performance check i plugged in another 3100 sn: and the unit froze.My assessment there is possible power issue going on the facility.Engineering was informed with the particulars.After testing all three vents for power lost i did not encounter any issues.I will be replacing the power module for this vent.Unit passed all performance and safety checks.Returned to customer and cleared for clinical use.

Brand Name
3100A VENT,115V,60HZ,DOM
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19116101
Report Number2021710-2024-19018
Device Sequence Number7216339
Product Code LSZ
UDI-Device Identifier10846446003079
UDI-Public(01)10846446003079(11)20231108
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number768901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown